HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Vertex-face correspondence in elliptic solutions of the Yang-Baxter equation

Files in This Item:
pre316.pdf379.17 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83463

Title: Vertex-face correspondence in elliptic solutions of the Yang-Baxter equation
Authors: Shibukawa, Y. Browse this author
Issue Date: 1-Nov-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 316
Start Page: 1
End Page: 8
Abstract: In this review, we introduce an elliptic R-operator, which is a solution of the Yang­Baxter equation on some function space, and show the vertex-face correspondence for the eliiptic R-operator. As a result, the factorized L-operators for the elliptic R-operator are constructed. Moreover we explain that Belavin's R-matrix, the vertex-face correspondence and the factorized L-operators for it are produced from the elliptic R-operator.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69067
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University